TitleThermospheric composition variations due to nonmigrating tides and their effect on ionosphere
Publication TypeJournal Article
Year of Publication2010
AuthorsZhang, Y, England, S, Paxton, LJ
JournalGeophysical Research Letters
Volume37
Issue17
Paginationn/a - n/a
Date PublishedJan-09-2010
URLhttp://doi.wiley.com/10.1029/2010GL044313http://www.agu.org/journals/gl/gl1017/2010GL044313/2010GL044313.pdf
DOI10.1029/2010GL044313
Short TitleGeophys. Res. Lett.


Page Last Modified: February 28, 2014